# SDR C2XA11SH083

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 20,116 hours, 15,307 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: 101300586
- Condition: Shorted
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EWR - FLIGHT 2931 BURNING SMELL IN COCKPIT.  REMOVED AND REPLACED NR 2 RECIRCULATION FAN IN FORWARD AVIONICS IAW EMB 145 AMM 21-26-02.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
